# SDR 0101696625

- Difficulty date: May 5, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 83,325 hours, 14,175 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, A SMOKE ODOR WAS NOTICED AROUND DOOR 5L.  THE ODOR DISSIPATED AFTER A FEW MINUTES AND THE AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  CHECKED LIGHTS, CABIN ENTERTAINMENT SYSTEM, LAVATORIES, AND ELECTRONIC EQUIPMENT COMPARTMENT WITH NO FAULTS NOTED.
